MathSciNet Relay Station
MathSciNet bibliographic data
MR2187361 (2006h:53020) 53C15
Cruceanu, V. Almost product bicomplex structures on manifolds. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 51 (2005), no. 1, 99–118.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement